Is my Ozempic dosage right?

N

Niki R

New member
Jul 4, 2022
1
0
0
Hello. I was recently given Ozempic, immediately dose 0.5 (maybe due to a considerable weight - 180 kg). I also have insulin resistance. But after the first Ozempic dose, I began to doubt how correct was that decision. I'll explain to you why I think so.

Right away after the first injection, I felt weakness, heartache, nausea, dizziness... All this has been going on for five days. I worry about heartaches the most. It's dangerous. My question is the following. Can you lower the dose yourself? Or do you still need to endure and continue the same way? I think the side effects of ozempic 0.25 mg won't be so strong. Many say the side effects disappear after a while, and everything returns to normal. Maybe it's just a coincidence, and such symptoms can not be associated with the drug. It seems that Ozempic should not affect the heart... At least I haven't seen that information anywhere.

Please answer if you have experienced something like this.
And the other question is if, after the injection and «0» on the handle screen, you do not count to 10, does this mean the dose is not fully injected?
 
S

Summer

Moderator
Staff member
Jun 21, 2022
4
0
1
Sorry, I have to clarify if I understand you correctly. So you have pain in your heart for five days, and you still do nothing and write on the forum? I can’t get my head around it! You need to call the doctor and run tests. You’re right, and it’s a really serious thing. Maybe Ozempic is not a reason, but anyway,
it’s the heart!! I advise you not to experiment with the Ozempic dose, do not make decisions on your own. It is better not to inject at all. Make an appointment with the doctor, tell him everything and wait for a professional recommendation.